# SDR DALA2018120306998

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 61,139 hours, 33,571 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Detector
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH NOSE LANDING GEAR DEBRIS DEFLECTORS ARE MISSING. BOTH NOSE GEAR DERIS DEFLECTOR CARRIED OVER TO CDL 32-37-01. REMOVED AND REPLACED RH NLG DEBRIS DEFLECTOR PER MD90 AMM32-37. LH DEBRIS DEFLECTOR DID NOT MAKE FLIGHT TO PHL. REF LOG # 4865714 FOR NEW CDL OF FL DEBRIS DEFLECTOR. REMOVED CDL PLACARD. (LP#4018268)
